# SDR AALA201910049016

- Difficulty date: September 21, 2019
- Submitted: October 4, 2019
- Operation: Air carrier
- Aircraft: N949UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000102
- Aircraft time: 25,608 hours, 21,476 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 19033013413
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT WING TRAILING EDGE UPPER SKIN CRACKED AT RIB 15, X=188.15 AND YA=-7542. REPAIRED SKIN PER SRM 57-50-01.
